Redemtus Heru Tjahjana
Unknown Affiliation

Published : 8 Documents
Articles

Found 8 Documents
Search

KEKONVERGENAN BARISAN FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA [A,B] ., Solikhin; Zaki, Solichin; Tjahjana, Redemtus Heru
MATEMATIKA Vol 19, No 1 (2016): Jurnal Matematika
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (131.765 KB)

Abstract

Artikel ini membahas tentang kekonvergenan barisan fungsi yang terintegral Henstock-Dunford pada [a,b]. Dalam hal ini dikaji syarat cukup agar limit barisan nilai integral suatu fungsi terintegral Henstock-Dunford sama dengan limit barisan fungsinya. Diperoleh bahwa  untuk menjamin fungsi  terintegral Henstock-Dunford dan limit barisannya sama dengan nilai fungsinya maka barisan fungsi yang terintegral Henstock-Dunford harus konvergen seragam atau barisan fungsi yang terintegral Henstock-Dunford harus konvergen lemah dan monoton lemah serta limitnya ada, atau barisan fungsinya konvergen lemah dan terbatas.
STRATEGI DASAR PENGENDALIAN MULTI ROBOT APUNG DAN MANFAATNYA Tjahjana, Redemtus Heru
MATEMATIKA Vol 17, No 1 (2014): Jurnal Matematika
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (79.116 KB)

Abstract

This paper describes floating multi-robot control strategies. Exposure starts from inspiration and the use of floating multi-robot in daily life, especially in the industrial world. Furthermore, with the model of multi-robot and functional model that describe the state of the cost to be met the floating robots, floating multi-robot control designed with optimal control strategy. The design of optimal control is done through the Pontryagin Maximum Principle, brings the model to a system of equations consisting of state equations and costate equations. In the system of states equations, each having initial and final condition, in the costate equations system has no requirements at all. The next problem is converted to the initial value problem and search for the approximate initial condition equation of state auxiliary systems which has no requirements using a modified method of steepest descent. Thus, the control of multi-robot successfully performed and the simulation results presented on the results and discussion.
SIFAT–SIFAT IDEAL KUASI REGULAR Tjahjana, Redemtus Heru
MATEMATIKA Vol 7, No 2 (2004): JURNAL MATEMATIKA
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (32.192 KB)

Abstract

Tulisan ini membahas sifat ideal kuasi regular dimulai dari pengertian elemen kuasi regular dan sifat-sifatnya. Dari pengertian elemen kuasi regular dapat dipergunakan untuk membangun pengertian ideal kuasi regular. Ideal kuasi regular kanan adalah ideal kanan dari suatu ring dan setiap elemennya adalah elemen kuasi regular kanan. Ideal kuasi regular kiri adalah ideal kiri dari suatu ring dan setiap elemennya adalah elemen kuasi regular kiri. Untuk mempelajari  ideal kuasi lebih lanjut juga dituliskan tentang Jacobson radikal.
ANALISIS MODEL MATEMATIKA UNTUK PENYEBARAN VIRUS HEPATITIS B (HBV) Larasati, Devi; Tjahjana, Redemtus Heru
Jurnal Matematika Vol 1, No 1 (2012): jurnal matematika
Publisher : MATEMATIKA FSM, UNDIP

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

Infeksi Virus Hepatitis B (HBV) dapat dimodelkan dengan menggunakan model Suspected, Infected, dan Recovered (SIR). Persamaan-persamaan pada model merupakan sistem persamaan diferensial nonliner orde satu dengan tiga variabel.  Dari model SIR didapat 2 titik kesetimbangan yaitu titik kesetimbangan bebas penyakit dan titik kesetimbangan endemik virus. Rasio reproduksi dasar didapat dari dua titik kesetimbangan, yang berguna untuk mengukur tingkat penyebaran virus. Untuk menganalisis kestabilan digunakan nilai Eigen dari matriks Jacobian dan Kriteria Routh-Hurwitz. Dari analisis kestabilan diketahui titik kesetimbangan bebas penyakit stabil jika R0<1 dan titik kesetimbangan endemik virus stabil jika R0>1 .
MODEL PERTUMBUHAN LOGISTIK DENGAN KONTROL OPTIMAL PENYEBARAN DEMAM BERDARAH DENGUE ., Kartono; ., Widowati; Utomo, Robertus Heri Soelistyo; Tjahjana, Redemtus Heru
MATEMATIKA Vol 18, No 1 (2015): Jurnal Matematika
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (47.035 KB)

Abstract

Controlling of spread of dengue fever was sought by the government together with the people by, among others, campaigning ?3M controlling? and eradicating of the vector population using insecticide and threating the infected people. The aim of this research is constructing the optimal control dynamic model by applying several strategies to control the spread of dengue fever. In this paper, the optimal control is constructed by using host logistic growth population model approach and then it is solved by using maximum Pontryagin principle. The results show that in the equilibrium condition, the effect of the control variable u1 (?3M campaigning? and eradicating of the mosquito by using insecticide) is strongly affected by the rate of the direct contact between host population and the infected and susceptible vector whereas the control variable u2 is strongly affected by the number of the infected host population
MODEL SISTEM MULTI AGEN LINEAR DENGAN FORMASI SEGITIGA Tjahjana, Redemtus Heru
MATEMATIKA Vol 13, No 3 (2010): JURNAL MATEMATIKA
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (83.147 KB)

Abstract

In this paper, a linear model of multi agent movement in equilateral triangle formation is considered. The agents have initial and final state in triangular formation. Along the motion, all agents can not move far away and collide. The agents are steered from initial position to final position in fixed time. For this goal, optimal control with Pontryagin Maximum Principle  is applied and the classic difficulty in the optimal control problem is appear. To solve the classic difficulty above, the steepest descent method is used.
ANALISIS KESTABILAN MODEL DINAMIK ALIRAN FLUIDA DUA FASE PADA SUMUR PANAS BUMI Utomo, Robertus Heri Soelistyo; ., Widowati; Tjahjana, Redemtus Heru; Niswah, L
MATEMATIKA Vol 17, No 1 (2014): Jurnal Matematika
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (11071.07 KB)

Abstract

In this paper is discussed about the analysis of the stability of fluid flow dynamical model of two phases on the geothermal wells. The form of the model is non-linear differential equation. To analyze the local stability around the equilibrium point, first, the non linear models of is linearized around the equilibrium point using Taylor series. Further, from linearized model, we find a Jacobian matrix, where all of the real eigen values of the Jacobian matrix are zeros. So that the behviour of the dynamical system obtained around the equilibrium point is stable.  
PENENTUAN TRAJEKTORI KERETA DUBIN MELALUI KONTROL OPTIMUM Tjahjana, Redemtus Heru
MATEMATIKA Vol 15, No 1 (2012): JURNAL MATEMATIKA
Publisher : MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (735.106 KB)

Abstract

This paper addressed the control of a Dubin?s vehicle. The Dubin?s vehicle control design, using the Pontryagin Maximum Principle. The application of this principle, bring the matter to the Hamiltonian system with some partial equations excess conditions, while others do not have any conditions. The difference approach, which used  in this paper to design of the control. This paper solve the problem by transforming the problem into the initial values problem, by finding the best approach to obtain the initial condition equations for some equations that do not have any conditions.